# SDR O2GA2020050501

- Difficulty date: April 30, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N514UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605705
- Aircraft time: 8,954 hours, 6,581 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 701700096814
- Part serial: 04046443
- Condition: Failed
- Location: E&E Bay
- Part time: 2,891 hours, 2,129 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT RED X'S DISPLAYED ON THE PIC'S PFD AND MFD. AN EMERGENCY WAS DECLARED AND DIVERTED TO ABQ. MAINTENANCE REPLACED THE LEFT INTEGRATED AVIONICS COMPUTER. OPERATIONAL CHECK PERFORMED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
